# SDR AALA2020013099013

- Difficulty date: January 28, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N731AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33523
- Aircraft time: 24,009 hours, 2,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 225261
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BATTERY PACK FROM DOOR 5R (FLOOR PROXIMITY LIGHTS) FAILED DURING CAPACITY CHECK, PER CARD 2324. MAINTENANCE REPLACED BATTERY PACK PER AMM 33-51-06.
